|Erratic Sustiva dosage during weekend
Jan 31, 2011
I'm currently on Combivir and Sustiva. I am very strict with my combivir intake schedule while I take Sustiva normally at 11pm before bed. However during weekends for the past 4 weeks now. I take my sustiva at around 3 or 4am cos that's when I arrive home and getting ready to sleep. Is it a good practice? I am very worried about building resistance to the drug. My doctor and literatures that i read said that i should take it before going to bed. What if my bedtime changes on weekends, does it mean I can adjust my sustiva sched too? I am trying to be as med compliant as possible and do understand the importance of adherence to these meds.
| Response from Dr. McGowan
Thansk for your question. I am glad that you are being very focused on your meds and not missing a dose, that is the best way to ensure success.
Adjusting the dose time to your schedule is fine. As long as you do not miss a dose the blood level of Sustiva will be adequate even a few hours late so you would not be at risk of getting drug resistance from this.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dark Bumps After Broken Condom Worried I Have HIV
- Dry Mouth After Touching Vaginal Sore Worried I Have HIV
- Headache After Topping With Condom Does It Mean I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Jock Itch After Condom Leak Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.